Males with Delayed Puberty: Various dosage regimens have been used; some call for lower dosages initially with gradual increases as puberty progresses, with or without a change in maintenance levels. Other regimens call for higher dosages to induce pubertal changes and lower dosages for maintenance after puberty. The chronological and skeletal ages must be taken into consideration, both in determining the initial dose and in adjusting the dose. Dosage is generally within the lower ranges and only for a limited duration, for example, 4 to 6 months. X-rays should be taken at appropriate intervals to determine the amount of bone maturation and skeletal development (see INDICATIONS and WARNINGS).
Testosterone and its derivate are made synthetically pharmaceutically as drugs for many different treatments. Pharmaceutical research of anabolic steroid is not focused a lot on muscle grow in healthy individuals but only in some aging related diseases like sarcopenia – the loss of skeletal muscle mass and strength as a result of aging. Osteoporosis is one of the aging diseases that is also sometimes treated with anabolic steroids. In all these treatments, serious hormonal misbalance is highly possible, and a reaction of other, not targeted tissues. Some of the side effects using anabolic steroids can lead to liver conditions like peliosis hepatis – blood-filled cysts replacing healthy liver cells. This condition is often diagnosed late when it is already life threatening to treat liver failure present or intra-abdominal bleeding start.
This is a great article and have been doing some research myself. I have recently noticed slightly fatty chest area and lower libido whilst on propecia so decided to take action. I have added zinc and grape seed extract supplements to my diet and stepped up my exercise which was almost non existent before. This is my first week and I am noticeably hornier! I am going to be careful with the amount of zinc I take though. The question I have is could the zinc and grape seed be counter productive to the finasteride by leaving too much free testosterone or even lead to gyno because of the extra amount? thanks!